Title: Averaging of Legendrian submanifolds of contact manifolds
Authors: Zambon, Marco # ×
Issue Date: 2005
Publisher: SPRINGER
Series Title: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY vol:28 issue:3 pages:301-308
ISSN: 0232-704X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science